Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 43, Number 4

All articles in this issue are freely accessible.

Second harmonic resonance in electrohydrodynamics
S. K. Malik and Rama Kant.
Quart. Appl. Math. 43 (1986), 401-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846152
Nonlinear electrohydrodynamic instability of a jet
R. Kant and S. K. Malik.
Quart. Appl. Math. 43 (1986), 407-419
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846153
Heat conduction in a thin circular pipe due to a circumferentially moving heat source
S. Nair.
Quart. Appl. Math. 43 (1986), 421-429
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846154
On the mechanical inadmissibility and thermodynamic admissibility according to the Clausius-Duhem inequality of the unbounded shear flow of a second-order fluid with negative stress power
R. R. Huilgol.
Quart. Appl. Math. 43 (1986), 431-434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846155
The rigid ellipsoid in the presence of a low frequency elastic wave
George Dassios and Kiriakie Kiriaki.
Quart. Appl. Math. 43 (1986), 435-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846156
On the stability of linear nonconservative systems
W. Kliem and Chr. Pommer.
Quart. Appl. Math. 43 (1986), 457-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846157
Invariance group properties and exact solutions of equations describing time-dependent free surface flows under gravity
P. L. Sachdev and Varughese Philip.
Quart. Appl. Math. 43 (1986), 463-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846158
Electrohydrodynamic solitons in Kelvin-Helmholtz flow: the case of a normal field in the absence of surface charges
Elsayed Elshehawey.
Quart. Appl. Math. 43 (1986), 481-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846159
Dual extremum principles for a class of interface problems
D. Thangaraj and S. N. Venkatarangan.
Quart. Appl. Math. 43 (1986), 501-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846160
Existence of solutions in a population dynamics problem
Gastón E. Hernández.
Quart. Appl. Math. 43 (1986), 509-521
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846161

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website